Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva & Oxandrin
Jul 25, 2000

I am using Combivir and Sustiva for viral suppression with good results. The only unusual side effects from the Sustiva have been occasional bizarre dreams and some mild depression, neither to the extent that I'm even considering changing regimens. My doctor is prescribing Oxandrin, which I have heard can cause some mood disturbances also. Is there any problem associated with using Sustiva and Oxandrin together?

Response from Dr. Henry

Not usually. The benefits of oxandrin are usually better if one increases their exercise and increases protein intake as well. Keith Henry, M.D.



Previous
Testosterone Acne
Next
Clinical Trial - 4 Drug Combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement